Home>Alde Plus>alde plus tablet

Primary uses of Alde Plus Tablet

Potentiallyunsafewith
Alcohol
MRP
119
₹11.9/Tablet
10 tablets in 1 strip
ADD TO CART

Best Price ₹95.2
20% OFF
Use Coupon HEALTH1020 during checkout

Medicine Overview of Alde Plus Tablet

Uses of Alde Plus Tablet

Alde Plus Tablet is used for pain relief. It relieves pain in conditions like headache, mild migraine, musculoskeletal pain or painful menses.

Alde Plus Tablet side effects

Common

Side Effects of Alde Plus are Nausea, Vomiting, Stomach pain, Indigestion, Heartburn, Loss of appetite, Diarrhoea.

How to use Alde Plus Tablet

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Alde Plus Tablet is to be taken with food.

How Alde Plus Tablet works

Alde Plus Tablet is a combination of three medicines: Aceclofenac, Paracetamol / Acetaminophen and Serratiopeptidase which relieve pain. Aceclofenac is a non-steroidal antiinflammatory drug (NSAID) and Paracetamol / Acetaminophen is an antipyretic (fever reducer). They work by blocking the release of certain chemical messengers in the brain that cause pain and fever. Serratiopeptidase is an enzyme which works by breaking down abnormal proteins at the site of inflammation, and promotes healing.

In Depth Information on Alde Plus Tablet

Expert advice for Alde Plus Tablet

  • This combination medicine is prescribed when a single pain-killer fails to provide adequate pain relief.
  • It should be taken with food or milk to avoid side effects like acidity, heartburn or diarrhea.
video imgplay img
Alde Plus Tablet related warnings
Special precautions for Alde Plus Tablet
Alcohol
CAUTION
Taking Aceclofenac+Paracetamol / Acetaminophen+Serratiopeptidase with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Alde Plus Tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Lactation
No information is available on the use of Alde Plus Tablet during lactation. Please consult your doctor.
Driving
Alde Plus Tablet may make you feel dizzy, drowsy or affect your vision. Do not drive until your vision is clear.
Kidney
CAUTION
Alde Plus Tablet should be used with caution in patients with kidney disease. Dose adjustment of Alde Plus Tablet may be needed. Please consult your doctor.
Use of Alde Plus Tablet is not recommended in patients with severe kidney disease.
Liver
CAUTION
Alde Plus Tablet should be used with caution in patients with liver disease. Dose adjustment of Alde Plus Tablet may be needed. Please consult your doctor.
However, the use of Alde Plus Tablet is not recommended in patients with severe liver disease and active liver disease.

Patient Concerns

Frequently asked questions about Alde Plus Tablet

Frequently asked questions about Alde Plus Tablet

Q. What is Alde plus?
Alde plus is a combination of three medicines: Aceclofenac, Paracetamol, and Serratiopeptidase. This medication helps in relieving pain and inflammation. It works by lowering the levels of chemical substances in the body that causes pain and inflammation.
Q. Is it safe to use Alde plus?
Yes, Alde plus is safe to use in most of the patients, however, in some patients, it may cause common unwanted side effects like nausea, vomiting, stomach pain, heartburn and diarrhea. Inform your doctor as soon as possible if you experience any persistent problem due to the medication.
Q. Can I stop taking Alde plus when my pain is relieved?
Alde plus is usually used for short-term and can be discontinued when your pain is relieved. However, Alde plus should be continued if you are advised by your physician to do so.
Q. Can the use of Alde plus cause nausea and vomiting?
Yes, the use of Alde plus can cause nausea and vomiting. In case, you experience nausea while taking this medicine, take it with milk, food or with antacids. Avoid taking fatty or fried foods. If you start to experience vomiting, drink plenty of water or other fluids. Try small frequent sips of the liquid. Talk to your doctor if you have persistent vomiting and signs of dehydration like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to a doctor.
Q. Can the use of Alde plus cause dizziness?
Yes, the use of Alde plus can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, stop what you are doing and sit or lie down for some time or until you feel better. Do not drive or use any machines.
Q. Are there any specific contraindications associated with the use of Alde plus?
The use of Alde plus is contraindicated in patients with known allergy to any of the component or excipients of this medicine or in patients with known allergy to other pain killers (NSAIDs). The use of this medicine should preferably be avoided in patients with a history of or active, recurrent stomach ulcer/bleeding and in patients with a history of heart failure, high blood pressure, and liver or kidney disease.
Q. Can I take Alde plus with vitamin B complex?
Yes, Alde plus can be taken with vitamin B-complex preparations. Alde plus helps to relieve pain and vitamin B-complex can help to corrects the vitamin deficiency that might be causing your symptoms.
Q. Can I take Alde plus for stomach pain?
No, Alde plus preferably should not be taken for stomach pain without consulting a physician. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
Q. Can the use of Alde plus cause damage to kidneys?
Yes, the long-term use of Alde plus can cause damage to the kidneys. Normal kidneys produce a chemical called prostaglandins that protect the kidneys from damage. Use of pain-killers lower the levels of prostaglandins in the body leading to kidney damage on long-term use. Use of painkillers is not recommended in patients with underlying kidney disease.
Q. Can I take a higher dose of this medicine than recommended?
No, taking higher than the recommended dose of Alde plus can lead to increased chances of side effects. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.
Q. Does Alde plus expire?
Yes, Alde plus does expire. Please check the expiry date written on the pack of this medicine. Do not use Alde plus after the expiry date.
One of the following vendor pharmacies will deliver Alde Plus Tablet: USF, BLS, NSL, STS, TOM, EPS, SDM, PRC, AVS, AYU, AYM, ZEL, HGI, EAN, CLT, PPR, OIP, EEC, BHM, SDE, OWP, NXG, VOP, SVH, TAT, BAP, HSM, RHL, GLM, HTS, LHP, ALC, ZVP, SGC, CRN, PLT, RUS, SLN, BGS, NDP, BNA, HCP, AMR, SRG, SCH, ASP, NVY, JHC, ENP, GPP, ATP, BTM, BHS, NVL, GPT, BHP, LMS, NNP, GMA, VNS, SWA, SGH, MSD, YMI, SHC, INC, HNP, JJE, AMH, MAX, BBN, VSC, EMB, HSP, KIS, DGN, MKT, SJP, KHC, PTP, ESY, GHR, KLC, HWI, JIV, MAK, EQN, KHD, UHP, PTI, BAL, DFP, SAF, JSL, LCC, AWS, RPI, DZY, HPP, SSA, LHA, BDN, TRP, DHP, AAY, GTK, NTL, BIO, RGH, ABP, HPC, AVL, RDR, EVP, 4IT, VHP, HAT, AYN, MLC, HBV, BRC, MDH, PHC, STA, APS, JBT, TSS, AFT, NAS, KHH, ARD, RDH, OBS, HEX, HLT, HMP, WPL, TFP, AAR, ANP, BHA, ANT, PRN, BNT, RKS, SPD, RSS, MAM, VSL, RPP, ATL, MDO, SWT, RHW, DYG, MAP, DLP, BDI, 9MM, SNG, SSS, DYL, SBL, PNT, SYN, GNC, CPK, MBP, HIP, DAO, CHP, SMN, GTC, VDH, PWN, HZF, MPC, BLP, MKS, GBL, DPP, KMC, OHM, ZPR, VRS, IAD, PRT, VJS, UMP, SSI, KNH, NEO, CMC, QLF, RWP, SMS, WHL, FGH, PVP, GEO, SHD, WAD, VTR, DRA, WSI, AGT, DHR, DPL, IMC, XMX, PHN, OLT, PMA, SCP, AVB, THP, BMJ, JVO, BLE, RSA, BBS, GLD, 1MH, BSN, FRM, UVD, BJP, QTM, NTB, DVH, SBA, IPL, PRL, AXM, SNH, SWP, GDA, SVS, JVN

Substitutes for Alde Plus Tablet

Safronac SP 100 mg/325 mg/10 mg Tablet
Saffron Therapeutics Pvt Ltd
₹6.5/Tablet
save 45%
Zencast SP Tablet
Bio-Zenesis Healthcare
₹9.9/Tablet
save 17%
Redux AS Tablet
Monichem Healthcare Pvt Ltd
₹7.5/Tablet
save 37%
Accept-SP Tablet
Vivid Biotek Pvt Ltd
₹6.8/Tablet
save 43%
₹4.83/Tablet
save 59%
Related OTC Products
Saridon Tablet
MRP297% off
27
Volini Gel
MRP1054% off
100
Volini Gel
MRP555% off
52
Caripill Tablet
MRP4405% off
418
Volitra Plus Gel
MRP987% off
91
Volini Gel
MRP1484% off
141
Volini Gel
MRP19910% off
179
Rosiflex Trio Capsule
MRP746.95% off
710
Crocin Advance Tablet
MRP14.238% off
13
Crocin 120 Suspension Strawberry
MRP33.344% off
32
Top Rheumatologists
5.0
Dr. Rajiva Gupta
MBBS, DNB, MD, Fellowship, Fellowship
4.7
Dr. Lalit Duggal
MBBS, MD, Fellowship
4.8
Dr. Prasan Deep Rath
MBBS, MD, Fellowship, Certification, Fellowship
4.4
Dr. Ashok Kumar
MBBS, MD, Fellowship
5.0
cross img